Chest Pain To The Left Arm, Shortness Of Breath And Throat Feels Hot?
I was 27 years old … I was in pain from the left side of the breast to the arm and came out clear liquid from my nipples but there were no lumps and swelling in my breast … After checking the doctor was given the drug Mefenamic Acid, Dexomethasone and vitamin C and I had I do not feel pain in my breasts and no clear liquid from my nipples .. But why after I took this medicine I felt pain in the left side of my arm, shortness of breath, throat ache, felt dry without cause and quickly tired .. What is it danger? Is there a problem with my heart? Do I have to see the doctor again? Thank you
Hello, thank you for the question to HealthReplies.com
Symptoms of pain in the left chest accompanied by other symptoms as you feel can be caused by several possibilities, including:
pain originating from the heart and blood vessels, for example coronary heart disease, heart attacks, pericarditis, myocarditis, cardiomyopathy, heart valve disorders, aortic dissection of pain originating from the lungs, for example pleurisy, pulmonary infections and lung abscesses, pulmonary embolism, pulmonary hypertension, pneumothorax, asthma that comes from the gastrointestinal tract, such as GERD, peptic ulcer, gastritis, esophageal rupture, hiatal hernia, disorders of the pancreas and gallbladder pain from bones, muscles, and connective tissue in the chest area, for example rib / bone fractures chest, costchondritis, muscle injury in the chest area other causes, such as shingles, psychiatric disorders such as panic attacks, anxiety disorders, depression, etc. The symptoms that you experience, may be caused by side effects of drugs given to your stomach. But to really be able to ascertain the cause of the symptoms that you are experiencing, you should do an examination directly to the doctor. The doctor can ask more clearly about your symptoms, do a physical examination, and the necessary investigations, such as ECG, echo (ultrasound of the heart), chest X-rays, or other tests that are considered necessary.
For now try to consume your medicine along with food or immediately after eating and drinking plenty of water after taking medicine. It is better to avoid overeating, eat small amounts but more often, also avoid lying down / lying down immediately after eating. Avoid eating foods that are too spicy and too acidic for a while until your symptoms improve.
So much information from me, hopefully enough answer